MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS LIGASURE ATLAS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MEDICAL PRODUCTS LIGASURE ATLAS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LS1020
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure with a use of the ls1020 ligasure atlas handswitch 20cm device, the jaw was difficult or impossible to open.It was not stuck on tissue.The device was plugged into a generator at the time of the event.The device was replaced with another one and the procedure continued.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen, vlft10gen ft series energy platformx1 (serial#: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a pancreatectomy procedure with a use of the ls1020 ligasure atlas handswitch 20cm device, the jaw was difficult or impossible to open while attempting to perform pancreatic dissection.It was not stuck on tissue.It remained cleaned as they usually clean the device.It was used on adipose tissue.The knife blade did not extend nor protrude beyond the edge of the jaws.The device was plugged into a generator at the time of the event.The device was replaced with another one, and the procedure continued.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LIGASURE ATLAS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24431557
Report Number3006451981-2026-00019
Device Sequence Number10227289
Product Code GEI
UDI-Device Identifier10884524001623
UDI-Public(01)10884524001623(17)290701(10)S24G0001(20)02
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS1020
Device Catalogue NumberLS1020
Device Lot NumberS24G0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/18/2026
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexMale